Hilbert Spaces of tensor-valued holomorphic functions on the unit ball of C-n
Journal article, 2004

representations

reproducing kernels

operators

relative discrete-series

bounded symmetric domains

Author

S Hwang

Y Liu

Genkai Zhang

Chalmers, Department of Mathematics

University of Gothenburg

Published in

Pacific Journal of Mathematics

0030-8730 (ISSN) 19455844 (eISSN)

Vol. 214 Issue 2 p. 303-322

Categorizing

Subject Categories (SSIF 2011)

Mathematics

Identifiers

More information

Created

10/8/2017